Alert archive / California / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Phoenix, AZ

March 14, 2014Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona

NWS Phoenix, AZ issued this red flag warning at Mar 14, 2014, 2:13 PM PDT for Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona. It took effect at Mar 15, 2014, 12:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 2:13 PM PDT (21:13 UTC)
In effect from
Mar 15, 2014, 12:00 PM PDT
Expired
Mar 15, 2014, 6:00 PM PDT
In force
6 hr
Issued by
NWS Phoenix, AZ

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WWUS85 KPSR 142113
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
213 PM MST FRI MAR 14 2014

AZZ131-CAZ231-151215-
/O.NEW.KPSR.FW.W.0001.140315T1900Z-140316T0100Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
213 PM MST FRI MAR 14 2014 /213 PM PDT FRI MAR 14 2014/

...RED FLAG WARNING IN EFFECT FROM NOON MST /NOON PDT/ TO 6 PM
MST /6 PM PDT/ SATURDAY FOR STRONG WINDS...LOW RELATIVE
HUMIDITY...AND VERY HIGH FIRE DANGER FOR LOWER COLORADO RIVER VALLEY
OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE
DANGER...WHICH IS IN EFFECT FROM NOON MST /NOON PDT/ TO 6 PM MST /6
PM PDT/ SATURDAY.

* AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND 
  VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER 
  COLORADO RIVER VALLEY CA.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...NORTH WINDS WILL INCREASE RAPIDLY LATE SATURDAY
  MORNING...AND BECOME VERY GUSTY THROUGHOUT THE AFTERNOON HOURS.
  THIS WILL OCCUR AS TEMPERATURES INCREASE INTO THE LOWER AND MIDDLE
  80S AND RELATIVE HUMIDITY VALUES FALL BELOW 10 PERCENT. DANGEROUS
  FIRE WEATHER CONDITIONS WILL PERSIST THROUGH THE AFTERNOON...ONLY
  LESSENING IN THE EVENING AS WINDS BEGIN TO WEAKEN IN RELATIVE
  HUMIDITY VALUE RISE.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE
  CONDITIONS... COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS
  WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
3 follow-up statements
007 
WWUS85 KPSR 151030
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
330 AM MST SAT MAR 15 2014

AZZ131-CAZ231-160100-
/O.CON.KPSR.FW.W.0001.140315T1900Z-140316T0100Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
330 AM MST SAT MAR 15 2014 /330 AM PDT SAT MAR 15 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MST /NOON PDT/
TODAY TO 6 PM MST /6 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW
RELATIVE HUMIDITY...AND VERY HIGH FIRE DANGER FOR LOWER COLORADO
RIVER VALLEY OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...

* AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND 
  VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER 
  COLORADO RIVER VALLEY CA.

* WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...NORTH WINDS WILL INCREASE RAPIDLY LATE SATURDAY 
  MORNING...AND BECOME VERY GUSTY THROUGHOUT THE AFTERNOON 
  HOURS. THIS WILL OCCUR AS TEMPERATURES INCREASE INTO THE LOWER 
  AND MIDDLE 80S AND RELATIVE HUMIDITY VALUES FALL BELOW 10 
  PERCENT. DANGEROUS FIRE WEATHER CONDITIONS WILL PERSIST 
  THROUGH THE AFTERNOON...ONLY LESSENING IN THE EVENING AS WINDS 
  BEGIN TO WEAKEN IN RELATIVE HUMIDITY VALUE RISE. 

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. 
  THESE CONDITIONS... COMBINED WITH LOW RELATIVE HUMIDITY AND 
  STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
095 
WWUS85 KPSR 152108
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
208 PM MST SAT MAR 15 2014

AZZ131-CAZ231-160100-
/O.CON.KPSR.FW.W.0001.000000T0000Z-140316T0100Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
208 PM MST SAT MAR 15 2014 /208 PM PDT SAT MAR 15 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST /6 PM PDT/
THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY
HIGH FIRE DANGER FOR LOWER COLORADO RIVER VALLEY OF SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA...

* AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND 
  VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER 
  COLORADO RIVER VALLEY CA.

* WINDS...NORTH AROUND 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...STRONG AND GUSTY NORTH WINDS WILL CONTINUE THROUGH THE
  AFTERNOON HOURS. WITH THE COMBINATION OF WARMING AFTERNOON
  TEMPERATURES AND FALLING DEWPOINTS...RELATIVE HUMIDITY VALUES WILL
  REMAIN BELOW 10 PERCENT THROUGH SUNSET. DANGEROUS FIRE WEATHER
  CONDITIONS WILL PERSIST...ONLY LESSENING IN THE EVENING AS WINDS
  BEGIN TO WEAKEN AND RELATIVE HUMIDITY VALUES MARGINALLY RISE.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE
  CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS
  WILL SUPPORT TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
646 
WWUS85 KPSR 160102
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
602 PM MST SAT MAR 15 2014

AZZ131-CAZ231-160215-
/O.EXP.KPSR.FW.W.0001.000000T0000Z-140316T0100Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
602 PM MST SAT MAR 15 2014 /602 PM PDT SAT MAR 15 2014/

...RED FLAG WARNING WILL EXPIRE AT 6 PM MST /6 PM PDT/ THIS
EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY HIGH
FIRE DANGER FOR LOWER COLORADO RIVER VALLEY OF SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA...

WHILE WIND SPEEDS WILL CONTINUE TO DECREASE THIS EVENING EASING THE
MOST CRITICAL FIRE WEATHER CONDITIONS...AN ELEVATED DANGER WILL STILL
EXIST WITH LOW RELATIVE HUMIDITY VALUES AND VERY DRY FUELS.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 14, 10:15 AM PDT, 3 hours 58 minutes earlier.

Area forecast discussion, Mar 14, 10:15 AM PDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1015 AM MST FRI MAR 14 2014

.SYNOPSIS...
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY ACROSS
THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX AS AN AREA OF LOW
PRESSURE MOVES EASTWARD THROUGH ARIZONA. WARMER CONDITIONS WILL
RETURN FOR THE WEEKEND AS HIGH PRESSURE BECOMES REESTABLISHED ACROSS
THE DESERT SOUTHWEST. ABOVE AVERAGE TEMPERATURES WILL PERSIST
THROUGH NEXT WEEK WITH NO CHANCE OF PRECIPITATION.

&&

.DISCUSSION...
POSITIVELY TILTED UPPER TROUGH OVER ARIZONA THIS MORNING WITH THE
MAIN VORT LOBE CENTERED OVER SOUTHWEST ARIZONA. THIS HAS BEEN
PRODUCING VERY WEAK SHOWERS OVER SOUTH-CENTRAL ARIZONA AND NORTHERN
ARIZONA. PVA AND ASSOCIATED Q FORCING WILL IS SHIFTING TO THE
EASTERN HALF OF ARIZONA AND RADAR TRENDS REFLECT THIS WITH ECHOES
OVER OUR FORECAST AREA MOVING OUT OF METRO PHOENIX AND INTO PINAL
AND GILA COUNTIES. SHOWERS ARE WEAK AND AT BEST ARE ONLY PRODUCING
SPRINKLES. LATEST MODELS ARE SOMEWHAT OF A MIXED BAG ON THE QPF FOR
THIS AFTERNOON. HOWEVER...A MAJORITY DEPICT MORE QPF THIS AFTERNOON
THAN THIS MORNING BUT PRETTY MUCH JUST FOR ZONE 24 NOT METRO
PHOENIX. THIS IS LIKELY DUE TO A COMBINATION OF LINGERING Q FORCING
AND SOME DESTABILIZATION WITH SURFACE HEATING AND MID LEVEL COOLING.
THE HRRR IS MORE GENEROUS FOR THE PHOENIX AREA AS IT DEVELOPS
SHOWERS NEAR THE MARICOPA/YAVAPAI BORDER AND TRACKS THEM SOUTH AND
EASTWARD SUCH THAT NORTHERN AND EASTERN PORTIONS WOULD BE PREFERRED.
HOWEVER THE AMOUNTS...IF ANY...WILL BE QUITE LIGHT. WILL MAKE SOME
ADJUSTMENTS TO THE POPS THIS AFTERNOON. POPS DROP OFF DRAMATICALLY
THIS EVENING AS THE SYSTEM CONTINUES MOVING EASTWARD AND SURFACE
HEATING GOES AWAY. MORE LATER.

&&

.PREVIOUS DISCUSSION /ISSUED AT 310 AM MST MAR 14 2014/...
AN AREA OF LOW PRESSURE CONTINUES TO MOVE EASTWARD THROUGH AZ THIS
MORNING. LATEST IR IMAGERY SHOWS WIDESPREAD MID CLOUDS WITH SOME
COOLING TOPS ACROSS NORTHERN AZ. ACROSS SOUTH-CENTRAL AZ...ISOLATED
LIGHT SHOWERS HAVE BEEN OBSERVED ACROSS THE PHOENIX AREA AND WHERE
IT IS NOT RAINING...LATEST RADAR IMAGERY SUGGESTS THAT VIRGA IS
PREVALENT. AT DEER VALLEY AIRPORT...WINDS BRIEFLY GUSTED TO 23 MPH
DURING A SHOWER AND ADDITIONAL ISOLATED GUSTS AS HIGH AS 35 MPH ARE
POSSIBLE THIS MORNING. MEANWHILE...STRONGER THAN NORMAL WINDS ALONG
WITH THE CLOUDS ARE RESULTING IN RELATIVELY WARM CONDITIONS. AS OF 3
AM...THE TEMPERATURE AT KPHX HAS NOT DROPPED BELOW 70 DEGREES.
RECORD WARM MINIMUM FOR TODAY IS 64 DEGREES WHICH LAST OCCURRED IN
1984.

MAIN VORT MAX EVIDENT ON WV IMAGERY NEAR BLYTHE CONTINUES TO PIVOT
CYCLONICALLY...WHICH HAS SLOWED THE EASTWARD PROGRESSION OF THE
TROUGH. CONSEQUENTLY...LATEST HRRR INDICATES THAT AREAS OF VIRGA AND
SHOWERS WILL BACKBUILD ACROSS SOUTH-CENTRAL AZ AND PERSIST THIS
MORNING. LATEST GPS-MET AT TEMPE MEASURED AN IPW NEAR 0.6 INCHES.
HOWEVER...ANY RAIN THAT MANAGES TO REACH THE SURFACE WILL LIKELY NOT
AMOUNT TO MORE THAN A HUNDREDTH OF AN INCH. GLOBAL AND MESOSCALE
MODELS ARE IN GOOD AGREEMENT THAT SHOWERS WILL BECOME MORE ORGANIZED
LATER THIS MORNING AND THIS AFTERNOON ONCE THE ATMOSPHERE HAS AN
OPPORTUNITY TO DESTABILIZE. STRONGEST QG FORCING FOR ASCENT WILL
SLIDE INTO EASTERN AZ BY LATE MORNING...THOUGH CONVECTIVE AND
OROGRAPHIC EFFECTS WILL PREDOMINATE INSTEAD. SHOWERS WILL MAINLY BE
CONFINED TO THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX AND POPS
WERE RAISED TO AS HIGH AS 80 PERCENT ACROSS A SMALL PORTION OF
EASTERN GILA COUNTY. GIVEN THE SUBSIDENCE BEHIND THE TROUGH
AXIS...ACTIVITY WILL QUICKLY DISSIPATE WITH THE LOSS OF HEATING
AROUND SUNSET.

STRONG ANTICYCLONE IN THE EASTERN PACIFIC WILL SLIDE EASTWARD THIS
WEEKEND WITH TEMPERATURES QUICKLY REBOUNDING INTO THE MID 80S UNDER
SUNNY SKIES. BREEZY CONDITIONS WILL DEVELOP SATURDAY AFTERNOON
BEHIND THE PASSAGE OF A TROUGH...PARTICULARLY DOWN THE CO RIVER
VALLEY WHERE GUSTS MAY REACH AS HIGH AS 30 MPH. WARMEST DAY APPEARS
TO BE MONDAY AS SOMEWHAT OF A RETURN FLOW DEVELOPS AHEAD OF AN
APPROACHING TROUGH DROPPING OUT OF THE ROCKIES. GFS/ECMWF HAVE COME
INTO MUCH BETTER AGREEMENT AND INDICATE THE TROUGH WILL ONLY BRUSH
BY THE FOUR CORNERS OR PERHAPS FURTHER EAST. MAIN IMPACT ACROSS THE
LOWER DESERTS WILL BE SLIGHTLY COOLER TEMPERATURES
TUESDAY-WEDNESDAY. THEREAFTER...HEIGHT RISES WILL HERALD ADDITIONAL
WARMING THROUGH LATE WEEK...THOUGH HIGH TEMPERATURES ARE EXPECTED TO
REMAIN WELL BELOW RECORDS.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
CONSIDERABLE CLOUDINESS CONTINUES THROUGH MOST OF TODAY...WITH SCT
TO BKN DECKS AROUND 12-14K FEET THROUGH FRIDAY EARLY EVENING. SOME
VIRGA AND LIGHT SHOWERS ARE POSSIBLE THOUGH CONFIDENCE IS LOW
ANYTHING WILL IMPACT THE TAF SITES...SO NO MENTION IN THE AREA TAFS
AT THIS TIME. VARIABLE GUSTY WINDS ARE POSSIBLE WITH SHOWER
DEVELOPMENT...BUT SPEEDS SHOULD REMAIN BELOW 20 KTS. SHOWER ACTIVITY
WILL REMAIN WELL TO THE NORTH AND EAST OF AREA AIR FIELDS BY FRIDAY
AFTERNOON AND EVENING.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
WINDS WILL GENERALLY FAVOR WEST AT KIPL AND N TO NW AT KBLH
FOLLOWING WEAK FRONTAL PASSAGE...BUT SPEEDS SHOULD MOSTLY STAY AOB
12KT NEXT 24 HOURS. OTHERWISE...PERIODIC MID/HIGH CLOUDS ABOVE 15K
WILL GENERALLY CLEAR BY FRIDAY MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
HIGH PRESSURE WILL BUILD EASTWARD INTO THE DESERT SOUTHWEST BRINGING
A WARMING TREND TO THE REGION THROUGH THE WEEKEND. BREEZY CONDITIONS
ARE EXPECTED ON SUNDAY AS A WEATHER SYSTEM SKIRTS BY JUST TO THE
EAST OF THE REGION. DRY CONDITIONS WILL PERSIST WITH MOSTLY CALM
ZONAL WIND FLOW EXPECTED. BRIEF GUSTS ON TUESDAY ALONG THE LOWER
COLORADO RIVER VALLEY ARE POSSIBLE...THOUGH LESS THAN 20 MPH
EXPECTED. NO MENTION OF PRECIPITATION CHANCES DURING THIS TIME
PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
PREVIOUS DISCUSSION...HIRSCH
AVIATION...CDEWEY
FIRE WEATHER...CDEWEY
Hazardous weather outlook, Mar 14, 5:30 AM PDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
530 AM MST FRI MAR 14 2014

AZZ022>024-027-028-151230-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
530 AM MST FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND
SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY ACROSS
THE LOWER DESERTS...WITH HIGHER CHANCES NORTH AND EAST OF PHOENIX
THROUGH EARLY EVENING. THE POTENTIAL ALSO EXISTS FOR WIND GUSTS AS
HIGH AS 35 MPH IN THE VICINITY OF STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

Nearby

Red Flag Warnings in California, 2014Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.